Inforin Pills

Inforin – a derivative of diphenylmethane, has a moderate anxiolytic activity; also has a sedative, antiemetic, antihistaminic and m-anticholinergic action.

Each film-coated tablet contains:

active substance: Ibuprofen 400 mg.

excipients: lactose monohydrate, corn starch, povidone, microcrystalline cellulose, dimethicone, sodium croscarmellose, colloidal silicon dioxide, anhydrous, talc. Talc, hypromellose 6 cP, macrogol, color Ponso 4R Aluminum lake, titanium dioxide, color aluminum carmate lacquer.

  • reducing symptoms of inflammation in rheumatoid arthritis, juvenile idiopathic arthritis or Still’s disease, degenerative rheumatism of peripheral joints and spine and other rheumatic diseases of joints and soft tissues;
  • as an analgesic for headache, toothache, fever, episiotomy, menstruating, after surgery pain, both in sports and other injuries to the locomotor system and soft tissues;
  • decrease in elevated body temperature.

For adults and children over 12 years of age:

The maximum daily dose is 3200 mg, divided into 3-4 doses (2 tablets of 400 mg, 4 times a day).

The interval between doses should be at least 4 hours. The tablets are washed down with a glass (200 ml) of water. Preferably eat.

The usual daily dose is 800-1600 mg, 3-4 times (1/2 tablets of 400 mg or 1 tablet of 400 mg, 4 times a day).

The maintenance dose is 600 mg – 1200 mg per day, in 3-4 divided doses (1/2 tablet of 400 mg or 1 tablet of 400 mg, 3 times a day).

When taking the maximum dose, a doctor’s consultation is necessary. Usually, with low pain, low initial doses are recommended.

The medicine is used with a sufficient amount of water, after eating.

If symptoms worsen and / or fever lasts more than 3 days, you should consult your doctor.

Related products